“I had a problem with the skin on my torso for about ten years. I had a rash that turned red and scaly around my waist and was very unsightly, although I don’t remember what the diagnosis was. My dermatologist prescribed a steroid cream, Triamcinolone, which I used twice a day for years. The ointment made the rash go away, but it would come back immediately if I didn’t use it.
“I was in conflict about my feelings on homeopathy – is it scientific and real, or just hogwash! I have studied many sites on homeopathy trying to make sense of the whole thing. Most of what I found was either wishy-washy or so full of New-ageisms that I was leaning towards the “hogwash” side – until I found your website. You’ve one of the most scientific presentations, and approaches, to homeopathy I’ve ever seen. Because of this, i allowed my family to work with you and we have been reaping the benefits ever since. My family and I thank you.”
– Mark Hanover, Vancouver, BC, Canada
This is a live testimonial given in front of a class of medical school students at the UNC-Chapel Hill School of Medicine, Program on Integrative Medicine Course in 1999.
Keywords: Drug induced illnesses, heavy bleeding with clotting, multiple medications, side-effects of drugs